# SDR FDEA202301090056

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 64,111 hours, 25,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINFRAME STA 1640 FUSELAGE FRAME WEB S-14L REQUIRE FRAME REPLACEMENT PER EA F-  5310-T0359452. REPAIRED FRAME IAW EA F-5310-T0359452 PT2.   TEMPORARY  FREEZE   PLUG REPAIR.   MAJOR REPAIR
